# SDR SWIA2020091652547

- Difficulty date: August 9, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Transmitter
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON POSITION TRANSMITTER HAS CORRODED MOUNT HARDWARE 3 LOCATIONS, MARKED WITH ORANGE FLAG.  C-CHECK RO 9/12/2020.  REMOVED AND INSTALLED NEW LEFT WING AILERON POSITION TRANSMITTER MOUNT HARDWARE, REF. CRJ 200 AMM.  OPS CHECK GOOD.
